# SDR B4MR97012

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND LT WING INTERNAL FUEL TANK WS 629.0 FWD STRINGER HAS CRACKED FLANGE.  REPAIRED CRACKED STRINGER FLANGE IAW BOEING SERVICE BULLETIN 727-57A159 FIG 4.  CORROSION TASK CARD NUMBER C57-571-01.  NON-ROUTINE TASK CARD NUMBER 102872.
